# SDR 2006UALA00266

- Difficulty date: February 11, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,954 hours, 27,348 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RT SIDE STA 727A, FRAME SHEAR TIE CRACKED BETWEEN STR 21 & STR 22.   REPLACED SHEAR TIE BETWEEN STRINGER 21 & 22 RIGHT REF SRM 51-40-02.
